Posted by: storm | 2009-02-06

spotting on triphasil

hi doc,

i started taking triphsil on the 22 of dec before that i wasnt on any contraceptive. last month i started spotting 1 week b4 my period but i thot it was just my body adjusting. now this month i have started spotting again today. should i wait and see what happens? or should i see my gp for another pill? am i still covered by the pill even thou am spotting? wat other pill stronger then triphasil can you recommend?

many thanx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Storm

Thank you for visiting

I recommend that you continue using Triphasil for at least six months , as it takes a while to regulate your cycle. You are still covered while spotting on the contraceptive.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.